Alert archive / Massachusetts / Small Craft Advisories in 2018

Small Craft Advisory 101, NWS Boston/Norton, MA

August 19, 2018

NWS Boston/Norton, MA issued this small craft advisory at Aug 19, 2018, 4:23 AM EDT. It took effect at Aug 19, 2018, 9:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Aug 19, 2018, 4:23 AM EDT (08:23 UTC)
In effect from
Aug 19, 2018, 9:00 AM EDT
Expired
Aug 19, 2018, 3:00 PM EDT
In force
6 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

270 
WHUS71 KBOX 190823
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
423 AM EDT Sun Aug 19 2018

ANZ230-191630-
/O.EXP.KBOX.SC.Y.0100.000000T0000Z-180819T0800Z/
/O.NEW.KBOX.SC.Y.0101.180819T1300Z-180819T1900Z/
Boston Harbor-
423 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM
EDT THIS AFTERNOON...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect from 9 AM this morning to 3 PM
EDT this afternoon.

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  25 kt. Waves 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ231-191630-
/O.EXB.KBOX.SC.Y.0100.180819T0823Z-180819T2000Z/
Cape Cod Bay-
423 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect until 4 PM EDT this afternoon.

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  25 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ250-191630-
/O.EXT.KBOX.SC.Y.0100.000000T0000Z-180820T0600Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
423 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT MONDAY...

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  25 kt. Seas 4 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ254-191630-
/O.EXT.KBOX.SC.Y.0100.000000T0000Z-180820T2200Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
423 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT MONDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  25 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ255-191630-
/O.EXT.KBOX.SC.Y.0100.180819T0823Z-180820T0800Z/
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
423 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY...

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ256-191630-
/O.EXT.KBOX.SC.Y.0100.180819T0823Z-180820T1300Z/
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
423 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT MONDAY...

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  30 kt. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ235-237-191630-
/O.EXT.KBOX.SC.Y.0100.180819T0823Z-180820T0700Z/
Rhode Island Sound-Block Island Sound-
423 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EDT MONDAY...

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ233-234-191630-
/O.EXT.KBOX.SC.Y.0100.180819T0900Z-180819T2200Z/
Vineyard Sound-Buzzards Bay-
423 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...Northeast winds around 15 kt with gusts up to 
  25 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ232-191630-
/O.EXT.KBOX.SC.Y.0100.180819T0823Z-180819T2300Z/
Nantucket Sound-
423 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  25 kt. Seas 1 to 3 feet.

$$

ANZ251-191630-
/O.CON.KBOX.SC.Y.0100.000000T0000Z-180820T0000Z/
Massachusetts Bay and Ipswich Bay-
423 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  25 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston
1 follow-up statement
860 
WHUS71 KBOX 191415
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
1015 AM EDT Sun Aug 19 2018

ANZ250-192215-
/O.CON.KBOX.SC.Y.0100.000000T0000Z-180820T0600Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
1015 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

* WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 
  25 kt. Seas 4 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ254-192215-
/O.CON.KBOX.SC.Y.0100.000000T0000Z-180820T2200Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
1015 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

* WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 
  25 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ251-192215-
/O.CON.KBOX.SC.Y.0100.000000T0000Z-180820T0000Z/
Massachusetts Bay and Ipswich Bay-
1015 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 
  25 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ255-192215-
/O.CON.KBOX.SC.Y.0100.000000T0000Z-180820T0800Z/
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
1015 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ256-192215-
/O.CON.KBOX.SC.Y.0100.000000T0000Z-180820T1300Z/
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
1015 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT MONDAY...

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  30 kt. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ235-237-192215-
/O.CON.KBOX.SC.Y.0100.000000T0000Z-180820T0700Z/
Rhode Island Sound-Block Island Sound-
1015 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT MONDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ233-234-192200-
/O.CON.KBOX.SC.Y.0100.000000T0000Z-180819T2200Z/
Vineyard Sound-Buzzards Bay-
1015 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ230-191900-
/O.CON.KBOX.SC.Y.0101.000000T0000Z-180819T1900Z/
Boston Harbor-
1015 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 
  25 kt. Waves 2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ232-192215-
/O.CON.KBOX.SC.Y.0100.000000T0000Z-180819T2300Z/
Nantucket Sound-
1015 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 
  25 kt. Seas 2 to 3 feet.

$$

ANZ231-192000-
/O.CON.KBOX.SC.Y.0100.000000T0000Z-180819T2000Z/
Cape Cod Bay-
1015 AM EDT Sun Aug 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 
  25 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Aug 19, 4:16 AM EDT, 7 minutes earlier.

Area forecast discussion, Aug 19, 4:16 AM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
416 AM EDT Sun Aug 19 2018

.SYNOPSIS...
A stalled front to the south will lead to occasional drizzle and
showers especially across the south coast into Monday. Showers
and storms possible Tuesday night into Wednesday. Dry weather
occurs late week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1045 PM Update...

Pressure surge working down the E coast tonight after the cold
front pushed S this evening, producing gusty NE winds from Cape
Ann to near Plymouth through 02Z. Expect the wind gusts to
continue to work southward, reaching the Cape and S coastal Mass
by around 04Z or so. Noting gusts up to 28 mph at KBOX at 01Z,
with the sustained winds up to 15-20 mph, with gusts up to 27 kt
at buoy 44013 and 21 kts (so far) at buoy 44018 (E of KPVC).
Will see these gusts for next few hours, then sustained winds
from around 10 kt up to 15 kt or so along E coastal locations
through most of the night.

Noting patchy showers and drizzle moving onshore across most of
eastern and central Mass into N RI and NE CT, which should
continue off and on through the overnight hours with the steady
onshore flow. This will keep low clouds in place and will see
patchy fog develop with low T/Td spreads.

Have updated near term forecast to bring conditions current and
carry trends into the overnight.

Previous Discussion...

Cold front settles south of the South Coast, with winds shifting
to northeast. Low clouds along parts of the Maine coast will be
drawn across our area, especially over eastern Mass, for part
of the night and linger across parts of RI and SE Mass through
the night.

Guidance shows multiple shortwaves moving through the flow
overnight, each enough to slow the offshore progress of the
front. This and the moist northeast flow should keep clouds over
much of Srn New England through the night with scattered showers
along the south coast.

The northeast flow will bring a change of airmass with temps and
dew points falling into the 60s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
High pressure moves from Quebec to the Maritimes, but maintains
a northeast flow into our area. Expect cloudy skies along the
South Coast and partly cloudy skies in Northern Mass. The
passing shortwaves will keep a chance of showers along the South
Coast.

The cool northeast surface flow should keep max temps in the
70s. More noticeable will be the humidity, with dew points in
the 60s...not as oppressive as today was. The dew points will
lower a little Sunday night, allowing min temps in the upper 50s
to mid 60s.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Highlights...

* More humid with showers/storms Tuesday night and Wednesday
* Dry Thursday into next weekend with lower humidity building
  into the weekend.

Overview and model preferences...
A cutoff, stalled within weak flow S of the mean N-stream jet
continues to weaken Mon night into Tue. Inverted ridging
results, linked to a Maritimes high pres. The production of
onshore flow from within this inverted ridging will keep highs
below normal, but lows above thanks to marine influence. Wed,
deepening wave linked to a vortex near Nunavut will draw
tropical moisture back toward New England. While the parent low
pres linked to the wave will shift into N New England, frontal
lift will allow for some convective SHRA/TSRA into Wed night.
Trof axis shifts E Thu and lifts, allowing Bermuda high to once
again force warmer, humid air back toward New England with
rising heights into the weekend. This will bring about a return
of seasonably warm and humid conditions.

Temperatures...
Onshore flow continues through Tue, drawing air off the Gulf of
Maine where SSTs rest in the low 70s near shore. This will
limit highs Tue/Wed, keeping them mainly below normal (mid to
upper 70s most likely). Overnight mins mild, as dwpts remain in
the low-mid 60s. Late week expected to be more comfortable as
dwpts drop into the 50s Fri before rising back into the 60s by
late weekend. Highs will once again rise late week, likely
exceeding seasonal normals through the weekend, (mid to upper
80s).

Precipitation...
Aside from drizzle linked to onshore flow mainly dry conditions
linger into Tue. Widespread SHRA/TSRA likely Wed as a weak warm
front, then cold front shift across the region. Noting PWATS
near or even above 2.00 inches or nearly 2 std deviations above
normal. Combine this with LLJ near 30 kt and reasonably high
ensemble probs of CAPE +500j/kg, and a risk for heavy rain is
possible. With anomalously high rainfall for early August for
many parts of S New England, will need to monitor for flood
potential Wed and Wed night. Into the weekend, mainly dry wx
expected as high pres near 1030hPa builds across New England.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Monday/...

Overnight...Moderate confidence.

Winds shift to NE with gusts up to 25 kt across E coastal
terminals through around 06Z or so. Leftover showers will tend
to weaken, but patchy drizzle develops. This, along with low
clouds and fog will likely reduce VSBYS to IFR-LIFR across E
coastal Mass to Cape Cod, with a mix of low end VFR to MVFR
CIGS/VSBYS elsewhere.

Sunday and Sunday night...Moderate confidence.

MVFR cigs linger over RI and SE Mass much of the day, then
expand west across CT Sunday night. VFR conditions over the rest
of Mass and Northern CT during Sunday, with VFR remaining north
of the Mass Pike Sunday night. NE winds through the day and
night, with strongest gusts along the coast.

KBOS Terminal...Moderate confidence in TAF. MVFR CIGS and VFR
VSBYs should continue through around 08Z to 10Z. NE winds 10-15
kt with some gusts up to 20 kt. CIGS should improve to VFR by
10Z-12Z.

KBDL Terminal...High confidence in TAF. MVFR to low end VFR
CIGS and VFR VSBYS linger through around 06Z to 08Z, then should
be mainly VFR.

Outlook /Monday Night through Thursday/...

Monday Night into Tuesday: Mainly VFR.

Tuesday Night into Wednesday: Mainly MVFR, with areas IFR
possible. Breezy. Chance SHRA, slight chance TSRA, patchy BR.

Wednesday Night into Thursday: Mainly VFR.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Monday/...High confidence.

Cold front moves S of the south coast overnight then stalls. NE
winds gusting up to 20-25 kt, along with seas on the outer
waters building to 5 ft overnight. Could see some gusts up to
30 kt on the eastern waters.

Could see NE winds gusting up to 25 kt across most of the open
waters and seas up to 5 ft into Sunday night, so have extended
Small Craft Advisories to most waters (except Cape Cod Bay for
now).

A continuing chance of showers overnight through Sunday night,
with the best chance occurring across the southern waters.

Outlook /Monday Night through Thursday/...

Monday Night into Tuesday: Winds less than 25 kt. Areas of seas
approaching 5 ft.

Tuesday Night into Wednesday: Winds less than 25 kt. Areas of
seas approaching 5 ft. Chance of rain showers, slight chance of
thunderstorms.

Wednesday Night into Thursday: Winds less than 25 kt. Local
rough seas.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 7 PM EDT this evening for ANZ232.
     Small Craft Advisory until 6 PM EDT this evening for ANZ233-
     234.
     Small Craft Advisory from 9 AM this morning to 3 PM EDT this
     afternoon for ANZ230.
     Small Craft Advisory until 4 PM EDT this afternoon for ANZ231.
     Small Craft Advisory until 3 AM EDT Monday for ANZ235-237.
     Small Craft Advisory until 2 AM EDT Monday for ANZ250.
     Small Craft Advisory until 8 PM EDT this evening for ANZ251.
     Small Craft Advisory until 6 PM EDT Monday for ANZ254.
     Small Craft Advisory until 4 AM EDT Monday for ANZ255.
     Small Craft Advisory until 9 AM EDT Monday for ANZ256.

&&

SYNOPSIS...Doody/EVT
NEAR TERM...EVT
SHORT TERM...EVT
LONG TERM...Doody
AVIATION...Doody/EVT
MARINE...Doody/EVT
Hazardous weather outlook, Aug 19, 4:01 AM EDT, 22 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
401 AM EDT Sun Aug 19 2018

CTZ002>004-MAZ002>024-026-RIZ001>008-200815-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
401 AM EDT Sun Aug 19 2018

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

With anomalously high amounts of rain since the beginning of August
and periods of rain possible Tuesday night into Wednesday, there is a
low risk for flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-200815-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
401 AM EDT Sun Aug 19 2018

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

A few strong thunderstorms through this evening could produce heavy
rainfall and gusty winds, mainly on the south coastal waters.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

Nearby

Small Craft Advisories in Massachusetts, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.